RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Valkovskii, V V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:40
Abstract pages:88
Full texts:6
References:10

http://www.mathnet.ru/eng/person111938
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. N. P. Stepina, V. V. Valkovskii, Yu. M. Гальперин, Zh. V. Smagina, A. V. Dvurechenskii, “Conductance through chains of Ge/Si quantum dots: crossover from one-dimensional to quasi-one-dimensional hopping”, Pis'ma v Zh. Èksper. Teoret. Fiz., 101:1 (2015),  24–28  mathnet  elib; JETP Letters, 101:1 (2015), 22–26  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019